Was taking Lyrica @ 600mg per day for around two years for idiopathic leg pain. Reduced down as leg pain gone but since tapering off have had pain in forearms and hands. Finished Lyrica two days ago and now in a lot of pain. (Arms) Could this be wd?

Suggestions. Am rather unclear as to validity of term "idiopathic leg pain", as there is always a cause. Fact that the Lyrica (pregabalin) helped suggests your correct diagnosis is a peripheral neuropathy, which needs evaluation. Highly recommend a second opinion. Suspect you are correct about your Lyrica (pregabalin).
Possible. Lyrica (pregabalin) suppresses overactive nerves. Could very well be that upper arms being relatively hyperactive.
Yes - get help w/ it. Read here: http://mentalhealthdaily.com/2014/08/06/lyrica-withdrawal-symptoms-duration/ See a Dr to get help tapering - w/drawal might be mild but why risk it? Getting totally free is best and easiest w/ help. Your Dr will do it.